Rapid recurrence of pulmonary hypertension following cessation of nifedipine.

Hdl Handle:
http://hdl.handle.net/10147/209187
Title:
Rapid recurrence of pulmonary hypertension following cessation of nifedipine.
Authors:
Gallagher, M M; Hart, C M; Vaughan, C J; Fennell, W H
Affiliation:
Department of Cardiology, Cork University Hospital, Ireland.
Citation:
Postgrad Med J. 1998 Feb;74(868):111-2.
Journal:
Postgraduate medical journal
Issue Date:
3-Feb-2012
URI:
http://hdl.handle.net/10147/209187
PubMed ID:
9616494
Abstract:
In a young woman with primary pulmonary hypertension, treatment with low-dose nifedipine resulted in resolution of symptoms and of tricuspid regurgitation. On withdrawal of nifedipine, symptomatic pulmonary hypertension recurred within 48 hours and was controlled by reintroduction of low-dose nifedipine.
Language:
eng
MeSH:
Adult; Female; Humans; Hypertension, Pulmonary/*drug therapy; Nifedipine/administration & dosage/*therapeutic use; Recurrence; Vasodilator Agents/administration & dosage/*therapeutic use
ISSN:
0032-5473 (Print); 0032-5473 (Linking)

Full metadata record

DC FieldValue Language
dc.contributor.authorGallagher, M Men_GB
dc.contributor.authorHart, C Men_GB
dc.contributor.authorVaughan, C Jen_GB
dc.contributor.authorFennell, W Hen_GB
dc.date.accessioned2012-02-03T15:14:34Z-
dc.date.available2012-02-03T15:14:34Z-
dc.date.issued2012-02-03T15:14:34Z-
dc.identifier.citationPostgrad Med J. 1998 Feb;74(868):111-2.en_GB
dc.identifier.issn0032-5473 (Print)en_GB
dc.identifier.issn0032-5473 (Linking)en_GB
dc.identifier.pmid9616494en_GB
dc.identifier.urihttp://hdl.handle.net/10147/209187-
dc.description.abstractIn a young woman with primary pulmonary hypertension, treatment with low-dose nifedipine resulted in resolution of symptoms and of tricuspid regurgitation. On withdrawal of nifedipine, symptomatic pulmonary hypertension recurred within 48 hours and was controlled by reintroduction of low-dose nifedipine.en_GB
dc.language.isoengen_GB
dc.subject.meshAdulten_GB
dc.subject.meshFemaleen_GB
dc.subject.meshHumansen_GB
dc.subject.meshHypertension, Pulmonary/*drug therapyen_GB
dc.subject.meshNifedipine/administration & dosage/*therapeutic useen_GB
dc.subject.meshRecurrenceen_GB
dc.subject.meshVasodilator Agents/administration & dosage/*therapeutic useen_GB
dc.titleRapid recurrence of pulmonary hypertension following cessation of nifedipine.en_GB
dc.contributor.departmentDepartment of Cardiology, Cork University Hospital, Ireland.en_GB
dc.identifier.journalPostgraduate medical journalen_GB
dc.description.provinceMunster-

Related articles on PubMed

All Items in Lenus, The Irish Health Repository are protected by copyright, with all rights reserved, unless otherwise indicated.